Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalized hypergeometric functions at unit argument
HTML articles powered by AMS MathViewer

by Wolfgang Bühring PDF
Proc. Amer. Math. Soc. 114 (1992), 145-153 Request permission

Abstract:

The analytic continuation near $z = 1$ of the hypergeometric function $_{p + 1}{F_p}\left ( z \right )$ is obtained for arbitrary $p = 2,3, \ldots ,$, including the exceptional cases when the sum of the denominator parameters minus the sum of the numerator parameters is equal to an integer.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33C20
  • Retrieve articles in all journals with MSC: 33C20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 145-153
  • MSC: Primary 33C20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1068116-2
  • MathSciNet review: 1068116